# SDR CALA2024040800989

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 29,016 hours, 10,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310109
- Condition: Corroded
- Location: Bs 360 Lbl25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA SEAT TRACKUPPER CROWN CORRODED AT LBL24.75 STA 360+12IN REF AAR N/R 9882769 REMOVED AND REPLACED SEAT TRACK AT LBL24.75 STA 360-480 REF B737 SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY V894474
